# SDR AWXA200500952

- Difficulty date: August 13, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 57,575 hours, 40,284 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 861251
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 53,532 hours, 38,200 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NORMAL & ALTERNATE EQUIPMENT COOLING FAILED.  ACFT RETURNED TO PHX, LANDED AND WOULD NOT DEPRESSURIZE.  CABIN STAYED AT A DELTA P OF 2.0.  MX R & R EQUIPMENT COOLING LOW FLOW SENSOR IAW BOEING MM 21-58-43-4.  OPS CHECKS GOOD.  ALSO, R & R OUTFLOW VALVE IAW AWA TASK CARD R6A21001.  R & R CABIN PRESSURE CONTROLLER IAW AIRBUS MM 21-31-21-4.  OPS CHECKS GOOD.  VENDOR TEAR DOWN REPORT OF OUTFLOW VALVE CONFIRMS REASON FOR REMOVAL, UNIT FAILED INCOMING TEST.  DC SWITCH REQUIRED ADJUSTMENT AND GATE BUMPER SEAL MISSING.  UNIT REPAIRED AND TESTED IAW CMM 21-33-00 REV 19.  VENDOR SHOWS CABIN PRESSURE CONTROLLER PASSED INCOMING TESTS AND NO FAULTS WERE FOUND.
